# SDR HALA2016040300096

- Difficulty date: April 3, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 50,894 hours, 9,194 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HF RADIO UNABLE TO TUNE.  PERFORMED HF SYSTEM BITE TEST IAW FIM 23-11 FT 804 ON NR 1 AND NR 2 HF SYSTEMS.  SYSTEMS TEST OK.  OK FOR SERVICE.
